| Model Number |
343-10-755 |
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as distal femur fracture after a fall.The previous surgery and the surgery detailed in this event occurred 16 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to distal femur fracture after a fall.There were no findings during this evaluation that indicate the reported device was defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
Event or Problem Description
Revision surgery - patient fell and caused a distal femur fracture, a femoral placed and new insert was placed.
Additional Manufacturer Narrative
Additional narrative: patient fell and caused a distal femur fracture.A femoral rod was placed and new insert was placed.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.